# SDR SIMA2019061205007

- Difficulty date: June 5, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 38,097 hours, 33,152 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Damaged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EM-53MR-1412 PTB FWD & AFT SERVICE DOOR SILL - REPAIR -C/A-REFERENCE  NRTC E718245 FOR FWD SILL REPAIR.  AND NRTC E717864 FOR THE AFT SILL REPAIR.
